Previous |  Up |  Next


averaging; singularly perturbed equations on tori; Banach fixed point theorem
The existence of classical solutions for some partial differential equations on tori is shown.
[1] A. C. Lazer P. J. McKenna: A symmetry theorem and applications to nonlinear differential equations. Journal of Diff. Equa. 72 (1988), 95-106. DOI 10.1016/0022-0396(88)90150-7 | MR 0929199
[2] T. Kato: Locally coercive nonlinear equations, with applications to some periodic solutions. Duke Math. Journal 51 (1984), 923-936. MR 0771388 | Zbl 0571.47051
[3] J. Moser: A rapidly convergent iteration method and nonlinear partial differential equations, I. Ann. Scuola Norm. Sup. Pisa 20(1966), 226-315.
[4] P. Rabinowitz: A rapid convergence method for a singular perturbation problem. Ann. Inst. H. Poincaré, Ana. Nonlinéaire 1 (1984), 1-17. DOI 10.1016/S0294-1449(16)30431-0 | MR 0738493 | Zbl 0547.35047
Partner of
EuDML logo